JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Shape optimization problem of elastic bodies for controlling contact pressure
Takahiro IwaiAkinobu SugimotoTaiki AoyamaHideyuki Azegami
Author information
JOURNALS FREE ACCESS

2010 Volume 2 Pages 1-4

Details
Abstract

The present paper describes a numerical solution to shape optimization problems of contacting elastic bodies for controlling contact pressure. The contacting elastic problem is formulated as the minimization of potential energy with a constraint for penetration based on the large deformation theory. The contact pressure is defined as a Lagrange multiplier for the constraint of penetration in the minimization problem. An error norm of the contact pressure to a desired distribution is chosen as an objective functional. The shape derivative of the functional is theoretically evaluated. Numerical solutions are constructed by the traction method.

Information related to the author
© 2010 The Japan Society for Industrial and Applied Mathematics
Next article
feedback
Top